MathSciNet Relay Station
MathSciNet bibliographic data
MR2794523 35J92 (35P30 49R05)
Parini, Enea Continuity of the variational eigenvalues of the $p$-Laplacian with respect to $p$. Bull. Aust. Math. Soc. 83 (2011), no. 3, 376–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement